# SDR UPS02237691

- Difficulty date: February 15, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR EMERGENCY EXIT LIGHT LENS COVER HANGING BY ONE END.  FOUND FWD END OF EMERGENCY EXIT LIGHT ASSY NOT SECURED.  SECURED LIGHT ASSY AND LENS.  OPS CHECK GOOD.
